Alert archive / Missouri / Flash Flood Watches in 2007
Flash Flood Watch 3, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at May 23, 2007, 4:15 PM CDT for Atchison County, Holt County, Nodaway County, Missouri. It took effect at May 23, 2007, 7:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2007, 4:15 PM CDT (21:15 UTC)
- In effect from
- May 23, 2007, 7:00 PM CDT
- Expired
- May 24, 2007, 9:47 AM CDT
- In force
- 15 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
Counties Atchison County, MO, Holt County, MO, Nodaway County, MO
The radar
The Omaha radar (KOAX), 152 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 586 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KEAX 232115 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 415 PM CDT WED MAY 23 2007 MOZ001-002-011-240515- /O.NEW.KEAX.FF.A.0003.070524T0000Z-070524T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON MO-NODAWAY-HOLT- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE... MOUND CITY...OREGON 415 PM CDT WED MAY 23 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST MISSOURI... INCLUDING THE FOLLOWING AREAS...ATCHISON MO...HOLT AND NODAWAY. * THROUGH THURSDAY MORNING * SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING ALONG A STATIONARY FRONT EXTENDING FROM NORTHEASTERN KANSAS TO SOUTHWESTERN IOWA. ALTHOUGH THE THUNDERSTORMS WILL GRADUALLY DIMINISH EARLY TONIGHT...A SECOND ROUND OF THUNDERTORMS IS EXPECTED LATE TONIGHT AND THURSDAY MORNING. TOTAL RAINFALL AMOUNTS WILL AVERAGE 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS. * A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLASH FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ DB
3 follow-up statements
000 WGUS63 KEAX 240329 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1029 PM CDT WED MAY 23 2007 MOZ001-002-011-241130- /O.CON.KEAX.FF.A.0003.000000T0000Z-070524T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON MO-NODAWAY-HOLT- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE... MOUND CITY...OREGON 1029 PM CDT WED MAY 23 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...ATCHISON MO...HOLT AND NODAWAY. * THROUGH THURSDAY MORNING * PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT NEAR A STATIONARY FRONT EXTENDING FROM NORTHEASTERN KANSAS THROUGH SOUTHWESTERN IOWA. AS STORMS FORM AND MOVE OVER THE SAME AREAS WHICH PREVIOUSLY RECEIVED SIGNIFICANT RAINFALL WEDNESDAY EVENING THE POTENTIAL FOR FLASH FLOODING WILL INCREASE. DOPPLER RADAR ESTIMATED OVER HALF AN INCH OF RAIN FELL NORTHWEST OF A MOUND CITY TO MARYVILLE LINE...WITH BETWEEN ONE AND TWO INCHES FALLING FROM NORTH OF SKIDMORE TO NORTHEAST OF BURLINGTON JUNCTION. AN ADDITIONAL ONE HALF TO ONE INCH OF RAIN WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE OVERNIGHT. * A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLASH FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLASH FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ MJ
000 WGUS63 KEAX 240904 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 404 AM CDT THU MAY 24 2007 MOZ001-002-011-241700- /O.CON.KEAX.FF.A.0003.000000T0000Z-070524T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON MO-NODAWAY-HOLT- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE... MOUND CITY...OREGON 404 AM CDT THU MAY 24 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...ATCHISON MO...HOLT AND NODAWAY. * UNTIL NOON CDT TODAY * SHOWERS AND THUNDERSTORMS WERE CONTINUING ALONG AND AHEAD OF A STATIONARY FRONT EXTENDING FROM CENTRAL IOWA THROUGH SOUTHERN KANSAS. DOPPLER RADAR ESTIMATED BETWEEN A HALF INCH AND ONE AND A HALF INCHES OF RAINFALL HAS FALLEN ACROSS THE WATCH AREA SINCE WEDNESDAY AFTERNOON. ADDITIONAL STORMS PRODUCING RAINFALL RATES AROUND ONE INCH PER HOUR WERE MOVING INTO NORTHWEST MISSOURI EARLY THIS MORNING....WITH AN ADDITIONAL ONE HALF TO ONE INCH OF ACCUMULATION POSSIBLE THROUGH THE EARLY MORNING HOURS. GREATER AMOUNTS ARE ALSO POSSIBLE IN THE HEAVIEST BANDS OF SHOWERS WHICH MAY LEAD TO LOCALIZED FLASH FLOODING. * A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLASH FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ 21
000 WGUS63 KEAX 241447 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 947 AM CDT THU MAY 24 2007 MOZ001-002-011-241600- /O.CAN.KEAX.FF.A.0003.000000T0000Z-070524T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON MO-NODAWAY-HOLT- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE... MOUND CITY...OREGON 947 AM CDT THU MAY 24 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST MISSOURI HAS BEEN CANCELLED. THE HEAVY RAINFALL HAS MOVED EAST OUT OF THE AREA. ALTHOUGH THE RAIN HAS DIMINISHED SIGNIFICANTLY...THE HEAVY RAINFALL WILL CAUSE FLOODING OF THE TARKIO AND NODAWAY RIVERS. $$ DB
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at May 23, 3:15 PM CDT, 1 hour earlier.
Area forecast discussion, May 23, 3:15 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 315 PM CDT WED MAY 23 2007 .DISCUSSION... THREAT OF CONVECTION CONTINUES TO BE THE PRIMARY FOCUS FOR DISCUSSION. SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP ALONG A STATIONARY FRONT FROM SOUTH CENTRAL KANSAS TO SOUTHEASTERN NEBRASKA. MODEST UNIDIRECTIONAL SFC-6KM SHEAR OF 25 KTS ALONG WITH 1500-2000 J/KG OF CAPE WAS CONTINUING TO SUPPORT MARGINAL SEVERE THUNDERSTORMS WITHIN THIS ZONE. IN ADDITION...LAPSE RATES ON THE 18Z TOP SOUNDING FROM H7-H5 WERE AROUND 7 DEGC/KM. LATEST NAM SUGGEST THAT LAPSE RATES WILL BECOME LESS FAVORABLE THIS EVENING NR THE PERIPHERY OF THE STATIONARY BOUNDARY WITH SBCAPES FALLING TO AROUND 1000 J/KG BY LATE EVENING. REGARDLESS...STILL EXPECT ISOLATED SEVERE THUNDERSTORMS FOR EXTREME NWRN MO THIS EVENING. NEXT CONCERN IS THE UPPER SHORTWAVE APPROACHING THE FOUR CORNERS. THE BOUNDARY IN CNTRL KS WILL HOLD STATIONARY THROUGH EARLY TNGT...AS SHORTWAVE APPROACHES...WITH THE CONVECTIVE COMPLEX NOT MAKING ANY SIGNIFICANT EAST PROGRESS UNTIL THE SHORTWAVE MOVES NORTHEAST INTO KS/NEB TOWARD DAYBREAK. THE NAM IS ABOUT 6 HOURS SLOWER THAN THE GFS WITH THE FRONTAL BOUNDARY MOVING INTO WRN MO THURSDAY MORNING. THE GFS HAS SUPPORT FROM THE ECMWF AND AND CANADIAN WITH THE NAM SUPPORTED BY THE UKMET. PREFER A COMPROMISE AT THIS POINT AS THE COLD POOL ASSOCIATED WITH THE CONVECTIVE COMPLEX WILL LIKELY AID IN THE EWD PROGRESS OF THE FRONT. GIVEN THE ABOVE...EXPECT THE CONVECTION TO SLOWLY DIMINISH IN INTENSITY ACROSS EXTREME NW MO THIS EVENING...WITH THE CNTRL KS CONVECTIVE COMPLEX TO PROGRESS TO THE KS/MO BY AROUND DAYBREAK. BY THURSDAY DAYBREAK...MUCAPES ARE ONLY AROUND 500 J/KG WITH 30-40KTS OF MAINLY UNIDIRECTIONAL SHEAR. DO NOT EXPECT SEVERE THUNDERSTORMS VERY LATE TONIGHT OR THURSDAY MORNING...BUT A FEW STORMS MAY PRODUCE SMALL HAIL AND STRONG WIND GUSTS. IN ADDITION...A 40KT LLJ WILL CONTINUE TO FEED COPIOUS MOISTURE INTO THE CWA THROUGH THURSDAY MORNING WITH PRECIPITABLE WATER VALUES AROUND 1.5 INCHES. TOTAL RAINFALL AMOUNTS THROUGH THURSDAY MORNING WILL AVERAGE AROUND ONE HALF TO ONE INCH WITH LOCALLY HIGHER AMOUNTS. GIVEN THE DRY CONDITIONS WITH HIGH FFG AND HEADWATER GUIDANCE VALUES...DO NOT PLAN ANY FLOOD HEADLINES. THE ONLY SPOT THEY MAY NEED TO BE MONITORED IS THE EXTREME NWRN CORNER WHERE THE RAINFALL MAY BE THE HEAVIEST. THE DECAYING MCS WILL MOVE ACROSS THE CWA THURSDAY MORNING AND EARLY AFTN. THE FRONT MAY TRIGGER ADDITIONAL THUNDERSTORMS ACROSS THE ERN CWA THURSDAY AFTN...BUT SIGNIFICANT THUNDERSTORMS ARE QUESTIONABLE AS CLOUD COVER AND RAIN WILL LIKELY MAKE IT DIFFICULT FOR SIGNIFICANT DESTABILIZATION. THE FRONT WILL STALL NEAR THE ARK BDR THURSDAY NIGHT AND FRIDAY. WILL HOLD A SMALL CHC OF THUNDERSTORMS FOR THE EXTREME SRN CWA DUE TO THE PROXIMITY OF THE FRONT. DB EXTENDED (SATURDAY THROUGH WEDNESDAY)... FOR THE MEDIUM RANGE PORTIONS OF THE FORECAST...MAIN CONCERNS ARE WITH PRECIPITATION CHANCES THROUGH THE MIDDLE OF NEXT WEEK. AS MENTIONED IN EARLIER DISCUSSIONS...STALLED BOUNDARY ACROSS ARKANSAS WILL SLOWLY LIFT BACK NORTHWARD ON SATURDAY MORNING. AT THE SAME TIME...QUICK MOVING SHORTWAVE NEAR THE CANADIAN BORDER WILL SLIDE EASTWARD...DROPPING A COLD FRONT INTO THE CWA ON SATURDAY. WHILE MODEL GUIDANCE HAS BEEN IN AGREEMENT ON THE MAIN UPR-LVL FEATURES...DIFFERENCES REMAIN ON HOW FAST THE SFC FRONT WILL DROP THROUGH THE REGION. AT THIS TIME FEEL THE 12Z/23 GFS IS MUCH TOO FAST WITH THE FRONTAL PASSAGE...SO PREFER A SLIGHTLY SLOWER MOVEMENT AS NOTED BY THE 12Z/23 WRF/GEM/UKMET. AS A RESULT...WILL LEAVE HIGH CHANCE POPS FOR SAT/SAT NIGHT...AS THE BEST DYNAMICAL FORCING WILL REMAIN WELL TO THE NORTH ACROSS ND/MN. WILL LINGER PRECIP CHANCES INTO SUNDAY...AS MUCH UNCERTAINTY EXISTS ON HOW FAR SOUTH THE FRONT WILL BE DRIVEN BY ITS ATTENDANT CONVECTION. AFTER SUNDAY THE MEDIUM RANGE PATTERN BECOMES VERY MESSY. THE GFS IS HINTING THAT THE CENTRAL PORTIONS OF THE CONUS WILL MOVE INTO A VERY PROGRESSIVE ZONAL FLOW PATTERN FOR MONDAY AND TUESDAY. WITH THE POTENTIAL FOR A SURFACE BOUNDARY LINGERING SOMEWHERE IN THE MIDWEST...IF THIS TYPE OF SHORT TERM PATTERN HOLDS TRUE...IT WILL BE VERY DIFFICULT TO PINPOINT SPECIFIC RAIN CHANCES AS CONVECTION WILL LIKELY SHIFT THE SFC BOUNDARY NORTH OR SOUTH EACH DAY. ON THE OTHER HAND THE 00Z ECMWF AND 12Z GEM SHOW A MORE POTENT SHORTWAVE TROUGH DIPPING INTO THE CONUS FROM THE PAC NORTHWEST...THIS TYPE OF PATTERN WILL LIKELY LEAD TO MOSTLY DRY CONDITIONS MONDAY AND TUESDAY...WITH THE NEXT CHANCE OF RAIN ON WEDNESDAY. FOR NOW...WILL USE A BLEND OF THE ECMWF/GFS UNTIL MODELS GET A BETTER HOLD OF THE CURRENT PATTERN...KEEPING SILENT SLIGHT CHANCE POPS MON/TUES AS MID-LVL RIDGING PREVAILS. WITH THIS SECOND SOLUTION IN MIND...TEMPERATURES WILL BE QUITE A BIT WARMER FOR MEMORIAL DAY AND TUESDAY...WITH READINGS IN THE LOW TO MIDDLE 80S POSSIBLE AREAWIDE. DUX && .AVIATION... THUNDERSTORMS WILL REMAIN NW OF THE TERMINALS MUCH OF THE NIGHT. THE CONVECTIVE COMPLEX WILL ARRIVE IN THE STJ-MKC CORRIDOR BETWEEN 11 AND 15Z WITH SEVERAL HOURS OF RAIN WITH PSBL EMBEDDED THUNDERSTORM THROUGH AT LEAST 18Z. MVFR TO BRIEFLY IFR CIGS AND VSBYS WILL BE ASSOCIATED WITH THE CONVECTION. AN MVFR TO IFR STRATUS DECK MAY DEVELOP WITH THE AREA OF RAIN BY THE LATE MORNING HOURS. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, May 23, 1:00 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT WED MAY 23 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-241100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT WED MAY 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK STATIONARY FRONT WAS LOCATED ACROSS SOUTHEASTERN NEBRASKA EARLY THIS AFTERNOON. THIS FRONT MAY TRIGGER SCATTERED THUNDERSTORMS ACROSS EXTREME NORTHWEST MISSOURI THIS AFTERNOON AND THIS EVENING. THE THUNDERSTORMS ARE EXPECTED TO BE NORTHWEST OF A LINE FROM MOUND CITY MISSOURI TO MARYVILLE. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. A COMPLEX OF THUNDERSTORMS WILL DEVELOP THIS AFTERNOON IN CENTRAL KANSAS ALONG A STATIONARY FRONT. THE AREA OF THUNDERSTORMS WILL MOVE SLOWLY EAST THROUGH THE NIGHT...REACHING THE KANSAS AND MISSOURI STATE LINE BY AROUND DAYBREAK. ALTHOUGH SEVERE THUNDERSTORMS ARE EXPECTED TO OUR WEST OVERNIGHT...INSTABILITY WILL DIMINISH ACROSS THE WESTERN PORTION OF THE OUTLOOK AREA BY SUNRISE. AS A RESULT...THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE WHEN THEY REACH THE KANSAS AND MISSOURI BORDER. HOWEVER...A FEW STORMS MAY PRODUCE SMALL HAIL...WIND GUSTS TO 40 MPH AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO MOVE EAST ACROSS THE OUTLOOK AREA THURSDAY MORNING. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...BUT MAY PRODUCE LOCALLY HEAVY RAINFALL. THE COLD FRONT WILL MOVE INTO CENTRAL MISSOURI THURSDAY AFTERNOON. IF THE ATMOSPHERE CAN DESTABILIZE SUFFICIENTLY...AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THURSDAY AFTERNOON...EAST OF A LINE FROM TRENTON TO MARSHALL. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A FEW ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH MONDAY. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY THREATS ARE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING...NORTHWEST OF A LINE FROM MOUND CITY MISSOURI TO MARYVILLE. DB
In the hours before
Special weather statement, May 23, 4:02 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 402 PM CDT WED MAY 23 2007 MOZ001-232130- ATCHISON- 402 PM CDT WED MAY 23 2007 ...SIGNIFICANT WEATHER ALERT FOR ATCHISON COUNTY UNTIL 430 PM CDT... AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROCKPORT...OR 12 MILES WEST OF TARKIO... MOVING NORTHEAST AT 30 MPH. THIS STORM WILL BE NEAR... 8 MILES NORTHWEST OF TARKIO BY 415 PM CDT. THE TOWNS OF PHELPS CITY...WATSON AND WESTBORO ARE ALSO IN THE PATH OF THIS STORM. SMALL HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL RAIN ARE EXPECTED WITH THIS STORM. CUTTER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:13 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 47 min |
| May 23, 6:50 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 25 min |
Nearby
Flash Flood Watches in Missouri, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.